The Annals of Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Least angle regressionBradley Efron, Trevor Hastie, Iain Johnstone and Robert TibshiraniVolume 32, Number 2 (2004)
Estimating the Dimension of a ModelGideon SchwarzVolume 6, Number 2 (1978)
Bootstrap Methods: Another Look at the JackknifeB. EfronVolume 7, Number 1 (1979)
Adaptive robust variable selectionJianqing Fan, Yingying Fan and Emre BarutVolume 42, Number 1 (2014)
The Trade-Off Method in the Construction of BIB Designs with Variable Support SizesA. Hedayat and Shuo-Yen Robert LiVolume 7, Number 6 (1979)
  • ISSN: 0090-5364 (print), 2168-8966 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1973 --
  • Access: Articles older than 3 years are open
  • Euclid URL: http://projecteuclid.org/aos